# SDR DALA2025072505601

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,781 hours, 26,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3130 BURNT POPCORN ODOR IN GALLEY. CORRECTIVE ACTION: C/W AMDS 0550-9001-A320FAM. C/W AMDS CARD 0550-2002. (1102220).
